Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Small lump under skin of penis, no pain during sex, movable lump. Causes for this?

Hello my name is XXX and lately I have noticed that when I get and erection a small lump becomes visible undearneath the skin of my penis . Its moveable and about the size of a BB. It does not hurt during sex or other activities but it is making me nervous. Its about and inch below the head of my penis. I noticed it years ago and when I entered college 4 years ago I got a grilfriend and i didnt really notice it anymore. Maybe because I was not always looking at myself but its back now. I do play with myself often and maybe its from that? I dont know what it could be everything I read about it says it could be multiple things.
Asked On : Sat, 5 May 2012
Answers:  1 Views:  250
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Urologist 's  Response
Hi

Its very difficult to say unless examined. But its unlikely to be serious as long as urination is not a problem or does not affect intercourse.

Dr
Answered: Sun, 6 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor